# SDR CA010627015

- Difficulty date: May 28, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 8,587 hours
- Engine: Allsn 250C20B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT F5890 FROM MADRID TO LYON, INCRUISE CO-PILOT WINDSHIELD INNER PLY CRACKED, UNSCHEDULED LANDING IN BIARRITZ. RT WINDSHIELD REPLACED. A/C RETURNED TO SERVICE.
